MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. APTIO AUTOMATION

SIEMENS HEALTHCARE DIAGNOSTICS INC. APTIO AUTOMATION
Model Number APTIO AUTOMATION
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens investigated an internal complaint for the aptio automation interface module to the advia centaur xp/xpt analyzers.When a sample tube that is to be processed by the advia centaur xp/xpt is not diverted into the interface module due to a mechanical issue or due to an obstruction, one of the following sample tube(s) that is diverted into the interface module to be processed by the advia centaur xp/xpt may be released from the interface module, flagged with the error code 3160 "sampling not successful" and with test results obtained from another sample tube.There are no known reports of patient intervention or adverse health consequences due to this issue.An urgent medical device correction (umdc) lasw21-01.A.Us was sent to unites states customers and an urgent field safety notice (ufsn) lasw21-01.A.Ous was sent to outside the us (ous) customers in october of 2021.The umdc and ufsn explain the behavior described above and requests customers to follow the instructions of the umdc/ufsn to ensure correct operation of the systems.The umdc and ufsn delineate that a new version of firmware for the aptio automation interface module to the advia centaur xp/xpt system will correct the issue.
 
Event or Problem Description
Siemens investigated an internal complaint for the aptio automation interface module to the advia centaur xp/xpt analyzers.When a sample tube that is to be processed by the advia centaur xp/xpt is not diverted into the interface module due to a mechanical issue or due to an obstruction, one of the following sample tube(s) that is diverted into the interface module to be processed by the advia centaur xp/xpt may be released from the interface module, flagged with the error code 3160 "sampling not successful" and with test results obtained from another sample tube.There are no known reports of patient intervention or adverse health consequences due to this issue.

Brand Name
APTIO AUTOMATION
Common Device Name
APTIO AUTOMATION
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
MDR Report Key12598208
Report Number2517506-2021-00278
Device Sequence Number3269684
Product Code LXG
UDI-Device Identifier00630414596754
UDI-Public00630414596754
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K043546
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 10/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPTIO AUTOMATION
Device Catalogue Number10713760
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/28/2021
Initial Report FDA Received Date10/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2517506-10/08/2021-002-C
Patient Sequence Number1